It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-31-2005, 11:24 AM   #1
Senior Member
(female)
 
Join Date: Jul 2005
Location: Dallas, Texas
Posts: 288
texascowgirl8 HB User
Post new user with bc

in about 2 weeks im going to the gyno and my mom is finally letting me go on the pill.... i wanted to know yalls opinions on which yall liked... i just dont wanna gain weight so tell me if you gained weight or lost with any of yours... thanks so much if you respond!!

 
Old 08-31-2005, 02:45 PM   #2
Senior Veteran
(female)
 
Join Date: Apr 2005
Posts: 639
Daisies4monkeys HB User
Re: new user with bc

Every woman reacts differently to the pill. ANY pill could possibly cause weight gain. Talk to you gynecologist, and go with his/her suggestion. They know your medical history and can make an educated guess as to which pill best will suit your needs.

 
Sponsors Lightbulb
   
Old 08-31-2005, 07:32 PM   #3
Junior Member
(female)
 
Join Date: Mar 2005
Posts: 15
KristyLee HB User
Re: new user with bc

Hey, Gynos are great.. if they listen to you and actually care... ask all the questions you want and they will answer them all!! I was a little nervous when I first went to mine cos it was a male but turns out he was sick and I had a female then when I finally got the male a few appointments after he was great! He answered all my questions and didnít let me leave until I felt comfortable about what I was about to do.

I started on Microgynon and it was alright for the first part of it. Didnít really gain weight, we none that was overly obvious. Iím a very slim person so it sorta evened my body out however people around me didnít seem to think I gained wait so I donít think I did, however I did seem to suffer emotionally, mood swings, depression (which is so not me) and constant crying for no reason. Then later on the pill wasnít taking effect and my body was playing up back with the symptoms of what I am using the pill to control for. My body became immune to it and I noticed because of the change in hormones I was developing pimples in the strangest places on my face etc and not to mention to dot to dot fun which I had going on on my back!!

Iím now on Diane and besides the first week of the switch I feel fantastic. But as the previous poster said everybody is different and their body may react differently to each pill so I cant really tell you what may happen to you. But talk to the gyno and he/she will find a pill just to suit you and to keep you happy however keep this in mind the more expensive the better. Diane-35ED Iím on and paying $25AU a month however its the strongest and the one that causes the least side effects (so Iíve been told) so if youíre only using it to act as a contraceptive just go for a generic one. But if its for treatment of something then your gyno will be able to advise the best way to go!

Iím only really a starter on my 5th cycle of having the pill in my life and Iím on the second type of pill to try, my knowledge will expand haha cos its basically just trial and error as whats happening in my case you need to try them all until you find one that suits your body.

Good luck!!

 
Old 08-31-2005, 07:55 PM   #4
Senior Member
(female)
 
Join Date: Jul 2005
Location: Dallas, Texas
Posts: 288
texascowgirl8 HB User
Re: new user with bc

thanks to both of yall for answering my question! ill just have to wait and see when i go to see what she thinks is best for me!

 
Old 08-31-2005, 09:29 PM   #5
Senior Member
(female)
 
Join Date: Jun 2005
Posts: 228
cremebrulee HB User
Re: new user with bc

Diane-35 is not an option in the US. When I was younger, I was on Ortho Tricyclen. I hated it. I was on Yasmin, loved it. I tried Diane-35 (I ordered it from another country). I prefered Yasmin over the Diane-35, so I am now back on Yasmin. For me I love yasmin because i feel like i am not on bc at all. no nausea, weight gain, moodiness, etc. plus yasmin works as a diuretic so it reduces water retention and bloating. But i have also heard negatives about yasmin. you need to have the gyno assess your case and find the one that works for you.

 
Old 09-01-2005, 01:56 PM   #6
Senior Member
(female)
 
Join Date: Jul 2005
Location: Dallas, Texas
Posts: 288
texascowgirl8 HB User
Re: new user with bc

ok thank you very much. i have heard a little bit about yasmin but not too much. thanks for your input!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
new user name npainnTN Registration/Membership/Site Problems 2 01-27-2009 10:42 PM
HELP! System not accepting User ID & reset password of Registered User 4support Registration/Membership/Site Problems 1 09-16-2007 04:26 PM
What separates a cocaine weekend user from an addict? G-16 Addiction & Recovery 14 06-14-2007 11:01 PM
ANY advice on how to help a METH user? Lil'Pea Addiction & Recovery 26 10-08-2005 05:41 AM
little dots near user names no patience Registration/Membership/Site Problems 2 04-25-2004 08:47 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 03:59 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!